Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. Bateman
Title: Partial Differential Equations of Mathematical Physics
Additional book information Cambridge, University Press; New York, The Macmillan Co., 1932. 522+xii pp.

Review Information

Reviewer: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 39 (1933), 178-180
PII: S 0002-9904(1933)05561-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia